# SDR DXTA200702635

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600331
- Aircraft time: 10,723 hours, 8,623 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ROLL OUT, F/O LT BRAKE PEDAL WENT TO THE FLOOR. CAPTAIN`S BRAKES WORK NORMALLLY.  BLEED LEFT AND RIGHT BRAKES IAW 32-42-00. OPS CK GOOD.
